# SDR GAIA00385

- Difficulty date: July 10, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 3510 · Crew Oxygen System
- Part: Panel
- Part number: 280001
- Condition: Shorted
- Location: Oxygen Regulate
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2015 - BIL-DEN - DURING CLIMB, SMOKE FROM THE FIRST OBSERVERS OXYGEN REGULATOR WAS NOTED.  CREW RETURNED TO BIL AND MADE A SAFE LANDING WITHOUT ANY FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND FOUND BURNED SPOT ON OXYGEN REGULATOR LIGHT PANEL.  PROBABLE SHOR IN OXYGEN PANEL.  REMOVED AND REPLACED OXYGEN REGULATOR PER B727-287 AMM 35-11.  OPERATIONAL CHEC OK.  AIRCRAFT WAS RETURNED BACK TO SERVICE.  (M)
